Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: trileptal withdrawal nixnay

Posted by Phillipa on January 3, 2009, at 20:14:03

In reply to Re: trileptal withdrawal, posted by nixnay on January 3, 2009, at 19:11:34

Isn't that a high dose of trileptal for what condition are you using it for? Love Phillipa

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Phillipa thread:872130
URL: http://www.dr-bob.org/babble/20081223/msgs/872154.html